# SDR UPS06848092

- Difficulty date: September 28, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46051
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT BATTERY PACK DEAD ON PRE-FLIGHT.  EMERGENCY LIGHT BATTERY PACK REPLACED IAW AMM 33-50-01-2 AND SYSTEM CHECK SERVICEABLE.
